Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.2 NO.1 / 1998 )
1 Multiplicity Results of Doubly-Periodic Solutions for Semilinear Heat Equations ( 001-014 Page ) Wan Se Kim
2 A Provably Secure and Practical Signature Scheme for Smart Cards ( 015-026 Page ) Yong Kuk You, Sang Geun Hahn
3 A fast adaptive numerical solver for nonseparable elliptic partial differential equations ( 027-039 Page ) June-Yub Lee
4 A Consistent and Bias Corrected Extension of Akaike's Information Criterion (AIC): AIC$_{bc}$ (k) ( 041-060 Page ) Soon H. Kwon, M. Ueno, M. Sugeno
5 Petrov-Galerkin Method for Nonlinear System ( 061-071 Page ) Wang Yuan-ming
6 Mathematical Simulation of Seawater Intrusion ( 072-087 Page ) Young Sil Kim, YongHoon Kwon, Chung-Ki Cho
7 Approximate Conversion of Rational Bezier Curves ( 088-093 Page ) Byung-Gook Lee, Yunbeom Park
8 Co-Evolutionary Algorithm and Extended Schema Theorem ( 095-110 Page ) Kwee-Bo Sim, Hyo-Byung Jun
9 An Integral Equation for Kinked Cracks Applied to Mode III In Finite Plane Bodies ( 111-129 Page ) Ukhwan Sur
10 A Development of a Medical Information Transmisson System in Moving Picture Form (MedMpeg) ( 131-139 Page ) Jong U. Choi, Hune Cho